# SDR DL757050008

- Difficulty date: January 4, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N625DL
- Make and model: Boeing 757232
- Aircraft serial: 22915
- Aircraft time: 59,705 hours, 29,818 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Jammed
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C WOULD NOT PRESSURIZE AFTER T/O.  OUTFLOW VALVE FULLY CLOSED, FOUND L2 DOOR GIRT BAR JAMMED IN FWD END OF DOOR.  REPLACED BAR AND FITTINGS.
